Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 11 found articles
 
 
  Homology cobordism and classical knot invariants
 
 
Title: Homology cobordism and classical knot invariants
Author: Bohr, C.
Lee, R.
Appeared in: Commentarii mathematici Helvetici
Paging: Volume 77 (2002) nr. 2 pages 363-382
Year: 2002
Contents:
Publisher: Birkhäuser Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands